# SDR QXEA0002225

- Difficulty date: August 2, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fastener
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT VERTICAL CONNECTION ANGLE HAS LOOSE AND SMOKING HI-LOKS AND BUTTON HEAD RIVETS AT AFT SPAR.  REPAIRED IAW FOKKER SRM 51-30-02 AND HORIZON AIR EA 4-55-247.
